Reference Type | Journal (article/letter/editorial) |
---|
Title | A single susceptibility scheme of macroscopic Maxwell equations: beyond the ‘E,D,B,H’ approach |
---|
Journal | Journal of Physics: Condensed Matter |
---|
Authors | Cho, Kikuo | Author |
---|
Year | 2008 (April 30) | Volume | 20 |
---|
Issue | 17 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/0953-8984/20/17/175202Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 8708377 | Long-form Identifier | mindat:1:5:8708377:0 |
---|
|
GUID | 0 |
---|
Full Reference | Cho, Kikuo (2008) A single susceptibility scheme of macroscopic Maxwell equations: beyond the ‘E,D,B,H’ approach. Journal of Physics: Condensed Matter, 20 (17). 175202pp. doi:10.1088/0953-8984/20/17/175202 |
---|
Plain Text | Cho, Kikuo (2008) A single susceptibility scheme of macroscopic Maxwell equations: beyond the ‘E,D,B,H’ approach. Journal of Physics: Condensed Matter, 20 (17). 175202pp. doi:10.1088/0953-8984/20/17/175202 |
---|
In | (2008, April) Journal of Physics: Condensed Matter Vol. 20 (17) IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.